# SDR HEEA062748

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 642790041
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE GAUGE STAYS PEGGED OUT.   REFERENCE:  RMA NR R020186.
